# SDR UPS02439802

- Difficulty date: October 17, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CARGO DECK CEILING EMERGENCY LIGHT JUST OUTBD OF FWD ENTRY INOP  ALSO FWD DOOR FRAME EMERG LIGHT INOP     REMOVED AND REPLACED LT ASSY PER AMM33-51-04 AND RELAMPED LIGHT OPS CHECKS GOOD.
